Posted by poser938 on September 13, 2012, at 23:25:49
In reply to Re: Long term Ritalin use... » AlexCanada, posted by phidippus on September 13, 2012, at 22:34:55
heh.. basically what you described seems to be my problem. i dont respond to many medicines now sinnce after mirapex had its effect on me. adderall doesnt do anything for me now. i cant feel any effects from an antipsychotic other than a side effect from serotonin antagonism increasing my hunger.
before taking mirapex i could feel effects from provigil. and i responded to stimulants.
it is as if a big part of my dopamine system is shut down. i can close my eyes while driving and be just as comfortable as i am sitting on the couch. i am not able to enjoy music, it sounds so shallow and empty. my emotions may not be completely blank, but it is as if i dont have a dopamine reaction to things. i am a very timid person.
and i did try ketamine back in april, so im not so sure memantine would be worth a try.
i honestly think i'm about out of medications to try which is why i believe it is time to give a GABA antagonist a shot.